Convergence in graded ditopological texture spaces


Ekmekci R., ERTÜRK R.

APPLIED GENERAL TOPOLOGY, vol.17, no.1, pp.17-35, 2016 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.4995/agt.2016.4085
  • Title of Journal : APPLIED GENERAL TOPOLOGY
  • Page Numbers: pp.17-35

Abstract

Graded ditopological texture spaces have been presented and discussed in categorical aspects by Lawrence M. Brown and Alexander Sostak in [6]. In this paper, the authors generalize the structure of difilters in ditopological texture spaces defined in [11] to the graded ditopological texture spaces and compare the properties of difilters and graded difilters.